# SDR SIMA200417206

- Difficulty date: June 17, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Engine: Allsn AE3007C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 14577751407
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION THE RT THRUST REVERSER HAS APPROXIMATE 3 INCH CRACK AT THE FORWARD LOWER OB SECTION.  REPAIRED CRACK IAW MFG SRM.
